# SDR EIA990202

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 2220
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURNIG C/D CHECK, CABIN FRAME TIE CLIP CRACKED AT BS 2220 AT STRINGER 20L.  FRAME TIE CLIP REPLACED IAW SRM 51-10-01.  (M)
